hi sue and john

still here the retuxan makes me feel so tired i dont feel like moving after two treatments my platelett count is still the same 26000 i need prayer for my faith. blessings denise

Comments

  • vinny59
    vinny59 Member Posts: 1,032
    Hey Denise
    It will be over before you know, keep the faith! Your a lot stronger then you give yourself credit for..... Vinny
  • allmost60
    allmost60 Member Posts: 3,178
    Hang in there...
    Hi Denise,
    Sorry your so tired, but like Vinny said, it will all be over soon enough and then you can start the healing process. The Rituxan makes me tired also, but not so much that I can't do household chores or watch my sweet Lizzy. I've never had any problems with my blood counts, so I'm sure that has a lot to do with you being so extremely tired. Just continue to rest and drink the boost and make things as easy as you can for yourself. Keeping you in my prayers friend. Much love...Sue (FNHL-2-3A-6/10)
  • COBRA666
    COBRA666 Member Posts: 2,401 Member
    Rituxan
    Denise,
    R makes me tired for a couple of weeks after,but I gradually get my strenght back. Its a lot easier on the system than the chemo. The chemo is a real knock you down experience that is sometimes hard to deal with. Hang in there, you will start getting back to normal. The blood counts can bring you down as well. Especially your Red Blood Cell count. Thats what carries your oxygen and nutrients. John